Differential and Integral Equations

p-symmetries of two-dimensional p-f vector fields

Brian Coomes

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 2 (1992), 461-480.

Dates
First available in Project Euclid: 12 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371043983

Mathematical Reviews number (MathSciNet)
MR1148229

Zentralblatt MATH identifier
0757.34010

Subjects
Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions
Secondary: 34A26: Geometric methods in differential equations 34C20: Transformation and reduction of equations and systems, normal forms

Citation

Coomes, Brian. p-symmetries of two-dimensional p-f vector fields. Differential Integral Equations 5 (1992), no. 2, 461--480. https://projecteuclid.org/euclid.die/1371043983


Export citation